# SDR HEEA073534

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,255 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Housing
- Part number: 23066681
- Part serial: 5422
- Condition: Malfunctioned
- Location: Oil Filter Bowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER BOWL BYPASS BUTTON POPS CONTINUOUSLY. REPLACED WITH SERVICEABLE PART.
